# SDR SIMA20170201001

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 31,697 hours, 22,485 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

IB FLT SPLRS AND IB SPOILERONS CAUTION MESSAGES DISPLAYED WHILE DEPLOYING FLIGHT SPOILERS ON DESCENT INTO COU. RESET SYSTEM PERFORMED S POST TEST AND OPS CHECK SYSTEM IAW AMM 27-61-01. OPS CHECK GOOD AIRCRAFT OK FOR SERVICE.
